Sh:786

Bib entry
@article{Sh:786,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Possible cardinalities of maximal abelian subgroups of quotients of permutation groups of the integers}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {196},
 number = {3},
 year = {2007},
 pages = {197--235},
 issn = {0016-2736},
 doi = {10.4064/fm196-3-1},
 mrclass = {03E17 (03E35 03E40 03E50 20B07)},
 mrnumber = {2353856},
 mrreviewer = {H. Dugald Macpherson},
 doi = {10.4064/fm196-3-1},
 note = {\href{https://arxiv.org/abs/math/0212233}{arXiv: math/0212233}},
 arxiv_number = {math/0212233}
}